# SDR SWAA950662

- Difficulty date: October 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23108
- Engine: Ge CFM563B1
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 2730426
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: D, E

## Discrepancy

DURING CLIMBOUT, NUMBER 1 ENGINE WAS SHUTDOWN DUE TO START VALVE OPEN LIGHT ILLUMINATING.  AIRCRAFT RETURNED TO BHM AND MADE AN UNEVENTFUL LANDING.  REPLACED START VALVE AND START VALVE PRESSURE SWITCH PER BOEING MAINTENANCE MANUAL.
